# SDR WVBA00500

- Difficulty date: June 9, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Damaged
- Location: Nr1,2 Intakelobe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH CYLINDERS NR 1 AND NR 2 HAD LOW COMPRESSION.  UPON REMOVING CYLINDERS INTAKE LOBES OF CAMSHAFT HAD EXTREME WEAR.  THE TAPPET FACES WERE ALSO SPALLED.  OVER PAST YEAR, THERE HAS BEEN FOUR SIMILAR PROBLEMS.  SUBMITTER SUSPECTED PROBLEM IN MANUFACTURING PROCESS.  (X)
